# SDR AALA202407034204

- Difficulty date: June 23, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A57512
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR PANEL FORWARD OF THE G1 GALLEY OUTBOARD FORWARD MOUNT AT STA 294.5, RBL 60. REPLACED FLOOR PANEL PER AARD 51-00-05-1.
